zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Inequalities for a weighted multiple integral. (English) Zbl 0966.26013
Summary: In the article, using Taylor’s formula for functions of several variables, the author establishes some inequalities for the weighted multiple integral of a function defined on an $m$-dimensional rectangle, if its partial derivatives of $(n+1)$th-order remain between bounds. Using this result, Iyengar’s inequality is generalized and related results can be deduced.

MSC:
26D15Inequalities for sums, series and integrals of real functions
26B15Integration: length, area, volume (several real variables)
WorldCat.org
Full Text: DOI
References:
[1] Agarwal, R. P.; Dragomir, S. S.: An application of hayashi’s inequality for differentiable functions. Comput. math. Appl. 32, 95-99 (1996) · Zbl 0874.26017
[2] Cerone, P.; Dragomir, S. S.: On a weighted generalization of iyengar type inequalities involving bounded first derivative. RGMIA research report collection 2, 147-157 (1999)
[3] Cerone, P.; Dragomir, S. S.: Lobatto type quadrature rules for functions with bounded derivative. RGMIA research report collection 2, 133-146 (1999) · Zbl 0958.26011
[4] Cui, L. -H.; Guo, B. -N.: On proofs of an integral inequality and its generalizations. J. zhengzhou grain college 17, 152-154 (1996)
[5] Guo, B. -N.; Qi, F.: Proofs of an integral inequality. Math. informatics quart. 7, 182-184 (1997)
[6] Iyengar, K. S. K.: Note on an inequality. Math. student 6, 75-76 (1938) · Zbl 64.0209.02
[7] Kuang, J. -C.: Chap. 8. (1993)
[8] Milovanović, G. V.; Pečarić, J. E.: Some considerations on iyengar’s inequality and some related applications. Univ. beograd. Publ. elektrotehn. Fak. ser. Mat. fiz. 544--576, 166-170 (1976)
[9] Mitrinović, D. S.: Analytic inequalities. (1970)
[10] Mitrinović, D. S.; Pečarić, J. E.; Fink, A. M.: Chap. XV. (1991)
[11] Qi, F.: Inequalities for an integral. Math. gaz. 80, 376-377 (1996)
[12] Qi, F.: Further generalizations of inequalities for an integral. Univ. beograd. Publ. elektrotehn. Fak. ser. Mat. 8, 79-83 (1997) · Zbl 1018.26012
[13] Qi, F.: Inequalities for a multiple integral. Acta math. Hungar. 84, 19-26 (1999) · Zbl 0963.26008
[14] Qi, F.: Inequalities for a weighted integral. RGMIA research report collection 2 (1999) · Zbl 0963.26008
[15] Vasić, P. M.; Milonanović, G. V.: On an inequality of iyengar. Univ. beograd. Publ. elektrotehn. Fak. ser. Mat. fiz. 544--576, 18-24 (1976)
[16] Guo, B. -N.; Qi, F.: Estimates for an integral in lp norm of the (n+1)th derivatives of its integrand. RGMIA research report collection 3 (2000)